# SDR 20000502SH015

- Difficulty date: March 16, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N29AL
- Make and model: Bell 212
- Aircraft serial: 30569
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Filter
- Part number: P10183028856
- Condition: Debonded
- Location: Nr 1 & 2 Engines
- Component: P-3 Air System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, BOTH END CAPS ON BOTH FILTERS DEBONDED. (X)
